Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 9

The defocusing energy-supercritical cubic nonlinear wave equation in dimension five
Aynur Bulut.
Trans. Amer. Math. Soc. 367 (2015), 6017-6061
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356928
Counting minimal surfaces in quasi-Fuchsian three-manifolds
Zheng Huang and Biao Wang.
Trans. Amer. Math. Soc. 367 (2015), 6063-6083
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356929
The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B
Richard Aron, Yun Sung Choi, Sun Kwang Kim, Han Ju Lee and Miguel Martín.
Trans. Amer. Math. Soc. 367 (2015), 6085-6101
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356930
Forcing consequences of $PFA$ together with the continuum large
David Asperó and Miguel Angel Mota.
Trans. Amer. Math. Soc. 367 (2015), 6103-6129
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356931
Phase transition of a heat equation with Robin’s boundary conditions and exclusion process
Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann.
Trans. Amer. Math. Soc. 367 (2015), 6131-6158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356932
A $T(b)$ theorem on product spaces
Yumeng Ou.
Trans. Amer. Math. Soc. 367 (2015), 6159-6197
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356933
Nonself-adjoint $2$-graph algebras
Adam H. Fuller and Dilian Yang.
Trans. Amer. Math. Soc. 367 (2015), 6199-6224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356934
Quasihyperbolic metric and Quasisymmetric mappings in metric spaces
Xiaojun Huang and Jinsong Liu.
Trans. Amer. Math. Soc. 367 (2015), 6225-6246
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356935
The ADM mass of asymptotically flat hypersurfaces
Levi Lopes de Lima and Frederico Girão.
Trans. Amer. Math. Soc. 367 (2015), 6247-6266
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356936
Freely independent random variables with non-atomic distributions
Dimitri Shlyakhtenko and Paul Skoufranis.
Trans. Amer. Math. Soc. 367 (2015), 6267-6291
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356937
Representations of modular skew group algebras
Liping Li.
Trans. Amer. Math. Soc. 367 (2015), 6293-6314
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356938
Nichols algebras with many cubic relations
I. Heckenberger, A. Lochmann and L. Vendramin.
Trans. Amer. Math. Soc. 367 (2015), 6315-6356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356939
Divisor class groups of singular surfaces
Robin Hartshorne and Claudia Polini.
Trans. Amer. Math. Soc. 367 (2015), 6357-6385
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356940
Small designs for path-connected spaces and path-connected homogeneous spaces
Daniel M. Kane.
Trans. Amer. Math. Soc. 367 (2015), 6387-6414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356941
Double Hurwitz numbers via the infinite wedge
Paul Johnson.
Trans. Amer. Math. Soc. 367 (2015), 6415-6440
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356942
The cohomology of virtually torsion-free solvable groups of finite rank
Peter Kropholler and Karl Lorensen.
Trans. Amer. Math. Soc. 367 (2015), 6441-6459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356943
Regular singular stratified bundles and tame ramification
Lars Kindler.
Trans. Amer. Math. Soc. 367 (2015), 6461-6485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356944
Nonexpansive $\mathbb{Z}^{2}$-subdynamics and Nivat’s Conjecture
Van Cyr and Bryna Kra.
Trans. Amer. Math. Soc. 367 (2015), 6487-6537
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356945
Rigidity of infinite hexagonal triangulation of the plane
Tianqi Wu, Xianfeng Gu and Jian Sun.
Trans. Amer. Math. Soc. 367 (2015), 6539-6555
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356946
Existence of groundstates for a class of nonlinear Choquard equations
Vitaly Moroz and Jean Van Schaftingen.
Trans. Amer. Math. Soc. 367 (2015), 6557-6579
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356947
Asymptotic behavior of solutions to the Helmholtz equations with sign changing coefficients
Hoai-Minh Nguyen.
Trans. Amer. Math. Soc. 367 (2015), 6581-6595
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356948
Excited Young diagrams, equivariant $K$-theory, and Schubert varieties
William Graham and Victor Kreiman.
Trans. Amer. Math. Soc. 367 (2015), 6597-6645
Abstract, references and article information
Full-text PDF
MathSciNet review: 3356949
Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition
Kathrin Bringmann, Martin Raum and Olav K. Richter.
Trans. Amer. Math. Soc. 367 (2015), 6647-6670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356950
Cross effects and calculus in an unbased setting
Kristine Bauer, Brenda Johnson and Randy McCarthy; with an appendix by Rosona Eldred.
Trans. Amer. Math. Soc. 367 (2015), 6671-6718
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356951
Local normal forms for geodesically equivalent pseudo-Riemannian metrics
Alexey V. Bolsinov and Vladimir S. Matveev.
Trans. Amer. Math. Soc. 367 (2015), 6719-6749
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356952
A sharp Sobolev trace inequality involving the mean curvature on Riemannian manifolds
Tianling Jin and Jingang Xiong.
Trans. Amer. Math. Soc. 367 (2015), 6751-6770
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356953